Sh:624

Bib entry
@article{Sh:624,
 author = {Shelah, Saharon},
 title = {{On full Suslin trees}},
 journal = {Colloq. Math.},
 fjournal = {Colloquium Mathematicum},
 volume = {79},
 number = {1},
 year = {1999},
 pages = {1--7},
 issn = {0010-1354},
 doi = {10.4064/cm-79-1-1-7},
 mrclass = {03E05 (03E35 03E55)},
 mrnumber = {1665618},
 mrreviewer = {Carlos A. Di Prisco},
 doi = {10.4064/cm-79-1-1-7},
 note = {\href{https://arxiv.org/abs/math/9608215}{arXiv: math/9608215}},
 arxiv_number = {math/9608215}
}